RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 641–653 (Mi de8607)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

On the smoothness of the solution of degenerate differential equations

S. A. Iskhokov

The Republic of Tajikistan

Full text: PDF file (1492 kB)

English version:
Differential Equations, 1995, 31:4, 594–606

Bibliographic databases:
UDC: 517.95
Received: 16.11.1993

Citation: S. A. Iskhokov, “On the smoothness of the solution of degenerate differential equations”, Differ. Uravn., 31:4 (1995), 641–653; Differ. Equ., 31:4 (1995), 594–606

Citation in format AMSBIB
\Bibitem{Isk95}
\by S.~A.~Iskhokov
\paper On the smoothness of the solution of degenerate differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 641--653
\mathnet{http://mi.mathnet.ru/de8607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370331}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 594--606


Linking options:
  • http://mi.mathnet.ru/eng/de8607
  • http://mi.mathnet.ru/eng/de/v31/i4/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Iskhokov, G. I. Tarasova, “Obobschennaya zadacha Dirikhle dlya ellipticheskikh uravnenii, vyrozhdayuschikhsya na neogranichennykh mnogoobraziyakh”, Vestn. NGU. Ser. matem., mekh., inform., 6:4 (2006), 43–49  mathnet
    2. S. A. Iskhokov, “Gårding's Inequality for Elliptic Operators with Degeneracy”, Math. Notes, 87:2 (2010), 189–203  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. A. Iskhokov, M. G. Gadoev, I. Ya. Yakushev, “Gårding inequality for higher order elliptic operators with a non-power degeneration and its applications”, Ufa Math. J., 8:1 (2016), 51–67  mathnet  crossref  isi  elib
    4. S. A. Iskhokov, M. G. Gadoev, M. N. Petrova, “O nekotorykh spektralnykh svoistvakh odnogo klassa vyrozhdenno-ellipticheskikh differentsialnykh operatorov”, Matematicheskie zametki SVFU, 23:2 (2016), 31–50  mathnet  elib
  • Number of views:
    This page:55
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019